# SDR CA010817001

- Difficulty date: August 17, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,592 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778015
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 7,557 hours, 3,446 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, E, J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT WAS ON APPROACH AND THE RIGHT HAND ENGINE WENT TO FULL POWER AND WENT INTO BY-PASS.  THE PILOT TRIED TO RETARD POWER BUT THERE WAS NO EFFECT.  PILOT SHUT THE RIGHT HAND ENGINE DOWN AND LANDED WITHOUT INCIDENT.  FCU AN DUMP WERE REPLACED AS AN ASSEMBLY.
